# SDR QXEA2025080500286

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N656QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000942
- Aircraft time: 5,705 hours, 4,584 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 17070850409
- Part serial: 01944
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 5,705 hours, 4,584 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, WHEN WE MOVED UP LANDING GEAR LEVER, WE GOT MASTER WARNING MESSAGE "LG LEVER DISAG'. WE DID QRH CHECKLIST AND MESSAGE DISAPPEARD. REMOVED FROM SERVICE. FERRIED FOR REPAIRS. REPLACED  LG SELECTOR VALVE REF W/O: 354415 N/R-00004. OPS CHECK GOOD. RETURNED TO SERVICE.
